Article info

Download PDFPDF
Effects of switching from ranibizumab to aflibercept in eyes with exudative age-related macular degeneration

Authors

  1. Correspondence to Dr Daniel Barthelmes, Department of Ophthalmology University Hospital Zurich Frauenklinikstrasse 24, Zurich 8091, Switzerland; dbar8165{at}uni.sydney.edu.au
View Full Text

Citation

Barthelmes D, Campain A, Nguyen P for the Fight Retinal Blindness! Project Investigators, et al
Effects of switching from ranibizumab to aflibercept in eyes with exudative age-related macular degeneration

Publication history

  • Received November 12, 2015
  • Revised February 13, 2016
  • Accepted February 22, 2016
  • First published March 18, 2016.
Online issue publication 
November 22, 2016

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.